A member asked:

Meningitis 2 yrs. ago. from sinuses. ever since- sinuses always irritated/stuffy. ent doc only says "use nasal spray", but why is nose like this now?

A doctor has provided 1 answer
Dr. Julie Abbott answered

Specializes in Preventive Medicine

"irritated/stuffy" sinus symptoms are the result of your meningitis. They were probably like this before your illness, or just starting to be a chronic problem. But the fact that you developed a serious infection possibly through nasopharyngeal colonization of bacteria, your ENT specialist likely wants to keep medicines and instrumentation into your nose to a minimum. This seems reasonable.

Answered Jan 31, 2021

501 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can flu mist nasal spray cause meningitis, encephalitis or death ?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...